Need you opinion?

Stephanie - posted on 01/24/2010 ( 7 moms have responded )

4

9

0

I had the Mirena IUD taken out in October and switched to Ortho-Evra (patch). I use as perscribed, but lately have been extremely emotional, constant headaches, pain in abdomen (especially when I try to get off of the couch and up from laying down), more frequent urination, tired, and no energy. I'm just trying to understand what is going on and I'm not sure if I should just ignore it for now and see if it goes away. Thanks for the help.

MOST HELPFUL POSTS

Savannah - posted on 01/24/2010

552

28

48

the patch did this same thing too me. Then I started getting nosebleeds on top of everything else. I was extremely lethargic. Could just lay on my bed for hours without moving. as soon as I stopped using it everything went back to normal.
Definitely talk to your doctor.

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

7 Comments

View replies by

Laura - posted on 01/24/2010

52

57

4

I wouldn't mess with stuff like that. If you think somethings not working go to your Doc and tell them. Maybe it's not the birth control but it's better to be safe.

Megan - posted on 01/24/2010

47

17

0

Get off of it! That is a sign that your body is rejecting the artificial hormones. I am the same way, my husband and i just have to use condoms as birth control because those hormones effect the make up of my natural hormones. You may also have a condition called endometriosis. Ask your dr.

Joy - posted on 01/24/2010

30

20

3

I would check with a doctor, also have a pregnancy test done. Those were all the symptoms of my second pregnancy. It may also be the changing on the hormones from the IUD to the Ortho-Evra.

Laura - posted on 01/24/2010

30

30

1

I have the iud and I used to have the ortho patch.. I was EXTREMELY allergic to it. I had the same symptoms and a huge rash after 2 patches.You'll start getting this metal taste in your mouth and you're going to feel like crap til you get off of it. It take 30-60 days for your body to get used to the new hormones. I was explained mirena doesn't have any.. IDK but I do know they are very different and it will make you feel like crap! It got worse for me. After 4 months of it I got pregnant on it! Miscarried :/ but it's crappy protection. That's just me though.

Jenny - posted on 01/24/2010

25

15

2

I would certainly let your doctor know....don't let your self suffer...everything works different for everyone and it sounds like this is not the one for you

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms